# SDR CA960515011

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Part number: 83200506003
- Condition: Broken
- Location: Landing Gear
- Part time: 19,847 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)FOR FLIGHT CREW TO DO AIRCRAFT ACCEPTANCE TEST MAIN LANDING GEAR DOORS MUST BE OPENED. WHEN FLIGHT CREW PULLED THE ALTERNATE EXTENSION CABLE THE CABLE BROKE.
